# SDR USAA2013060500006

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3250
- Condition: Inoperative
- Location: Cabin
- Part time: 29,224 hours, 21,882 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK-LEFT FWD DOOR EMERGENCY POWER SUPPLY UNIT INOP.  REPLACED LT FWD DOOR EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38.
